MAUDE Adverse Event Report: COVIDIEN 25G X 2 A (ALUM HUB) RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN 25G X 2 A (ALUM HUB) RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881200441
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that when they try to take the cap off the needle, it's breaking at the hub.Based on the picture received from the customer, it was observed that the needle was detached from the hub.There was no patient harm reported.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information.
 
Event or Problem Description
The customer reported that when they try to take the cap off the needle, it's breaking at the hub.Based on the picture received from the customer, it was observed that the needle was detached from the hub.There was no patient harm reported.Additional information was received and stated that the needle was already separated, which was discovered before use when getting ready to trigger point injections in office and one had no needle at all.The customer further confirmed that there was no needle bent observed.
 
Additional Manufacturer Narrative
The device history record review found that there were no related issues recorded throughout the manufacturing and control processes.The product was in conformance to specifications and was released for distribution meeting all established quality assurance acceptance levels.There were no samples returned to the manufacturing site for evaluation however a photograph was submitted for review.The picture was visually inspected and shows two 25 x 2 a needles.The needles are opened and show two hubs and a cannula detached from the needle.The hubs were observed specifically in the hub nose and no crimp window was observed.The reported condition is confirmed based on the photograph.Based on this evaluation an exact root cause could not be determined.It is possible that there were difficulties at the crimp station, cannula/hub detect station that could have caused this issue.The investigation did not identify a systemic issue or trend with the product or process therefore, a corrective and preventive action (capa) is not necessary at this time.Further analysis will be performed to track and trend any adverse results.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
25G X 2 A (ALUM HUB) RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key12049126
Report Number1017768-2021-00953
Device Sequence Number19940818
Product Code FMI
UDI-Device Identifier30884521008643
UDI-Public30884521008643
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881200441
Device Catalogue Number8881200441
Device Lot Number709334
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer06/04/2021
06/04/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date06/24/2021
09/02/2021
Patient Sequence Number1